Janowski symmetrical functions

Ahuja, O. and Alsarari, F. and Latha, S. (2018) Janowski symmetrical functions. Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 11 (2). pp. 19-28.

[img] Text (Full Text)
2. Ahuja, Al Sarari, Latha.pdf - Published Version
Restricted to Registered users only

Download (300kB) | Request a copy
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


In this paper, we introduce and study a new class of analytic functions obtained by merging the notions of Ruscheweyh derivatives 1, 10, Janowski functions 5, and (j, k)-symmetrical functions 3, 7 defined in the open unit disk. In particular, we investigate coefficient estimates, a sufficient condition, convolution condition, and neighborhood results related to the functions in the class. © 2018, Transilvania University of Brasov 1. All rights reserved.

Item Type: Article
Subjects: D Physical Science > Physics
E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar LPA
Date Deposited: 31 May 2019 10:15
Last Modified: 31 May 2019 10:15
URI: http://eprints.uni-mysore.ac.in/id/eprint/1981

Actions (login required)

View Item View Item